# SDR KC8A2020031802

- Difficulty date: March 18, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N295CK
- Make and model: Lear 35A
- Aircraft serial: 295
- Aircraft time: 20,502 hours, 15,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 20,502 hours, 20,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND DURING AIRCRAFT INSPECTION OF THE FUSELAGE SKINS, STRINGERS AND FRAMES AT THE FOLLOWING LOCATIONS: 1. LEFT SIDE FUSELAGE AT FRAME 22 TO FRAME 25, TO INCLUDE STRINGERS 10L, 11L, 12L, 13L, 13AL AND 14L. 2. LEFT SIDE FUSELAGE AT FRAME 22 BETWEEN STRINGERS 9L AND 10L. 3. RIGHT SIDE OF FUSELAGE AT STRINGER 17R, BETWEEN FRAMES 14 AND 15 TO INCLUDE STRINGERS 15R, 16R, 18R, AND 19R. REPAIRS ARE BEING PERFORMED AT THIS TIME.
